Ask a Doctor and Get an Answer to Your Medical Question ASAP
Hello and thanks for trusting me to help you. I am a board-certified consultant with over 30 years of experience. And I would serve you with care and patience.
I understand your concern.And it’s my first privilege to pay attention and provide you with suggestions to relieve your discomfort/ worry.
Well as you describe, stress can contribute to diarrhea.
Other possible causes may include viral infection, colitis, Irritable Bowel Syndrome.
You can try OTC cream or suppository containing hydrocortisone and use pads containing witch hazel or a topical numbing agent.Use a sitz bath with warm water with betadine solution for 10-15 minutes twice a day.Keep yourself hydrated with plenty of fluids and take Metamucil, Mylanta Gas, Probiotics.Avoid alcohol, spicy food, fat rich food.Avoid straining during Bowel movement.Avoid long periods of sitting.Even sitting too long, particularly on the toilet, can increase the pressure on the veins in the anus.Do regular exercises.Avoid too much washing as it aggravates itching.Lidocaine cream can be used to prevent pain during a bowel movement.
If your symptoms persist you need to be seen by your regular doctor for a clinical examination.Hope I have been able to clarify the situation for you and helped in resolving your query.Let me know if you have any further queries so we can discuss it thoroughly in every aspect.It’s my pleasure to continue this conversation until you satisfy.Waiting for your response.Thanks.